# SDR DALA108533352

- Difficulty date: April 24, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N852NW
- Make and model: Airbus A330-223
- Aircraft serial: 0614
- Aircraft time: 24,903 hours, 3,648 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND CORROSION ON FLOORBEAM AT Y2462, FR64-FR66 & FR70.  REPAIRED IAW 53-74-11, 51-42-11.
